# SDR UPS201954

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 2150 · Cabin Cooling System
- Part: Lt Pack
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, FUMES IN FLIGHT DECK AFTER T/O (SIMILAR TO PREVIOUS PROBLEM) LEFT PACK WAS SHUT OFF AND FUMES DIMINISHED.  INSTALLED REPAIR.  RAN PACKS, OPS CHECK GOOD.  OK FOR SERVICE.
